# SDR A6WA201542786

- Difficulty date: May 26, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 27,469 hours, 26,463 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3766, RECEIVED APU FAULT & APU LOW OIL PRESS CAUTION MSG.  AT GATE APU AUTO SHUTDOWN, SMELL OF BURNT OIL IN COCKPIT.  COMPLIED WITH CM ACTION PLACARDED & PLACED ON MEL.
